# SDR A6WA200840557

- Difficulty date: August 4, 2008
- Submitted: August 29, 2008
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 15,134 hours, 13,702 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Missing
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE SPEED RECEIVED LT ENG OPERATION WARNING MESSAGE AND OIL PRESSURE INDICATED 25-36 PSI.  MESSAGE RECURRED AND PRESSURE DROPPED TO 25 PSI SEVERAL TIMES IN FLIGHT.  INSPECTED NR 1 ENG AND FOUND OIL LEAKING FROM SCAVENGE FILTER.  UPON REMOVING FILTER FOUND O-RING MISSING.  REPLACED O-RING AND FILTER IAW AMM 79-21-05.  LEAK CHECK GOOD.  (S)
